Lagrangian of a continuous medium in the Riemannian space
Doklady Akademii Nauk, Tome 154 (1964) no. 2, pp. 313-316
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_154_2_a20,
author = {K. P. Stanyukovich},
title = {Lagrangian of a continuous medium in the {Riemannian} space},
journal = {Doklady Akademii Nauk},
pages = {313--316},
year = {1964},
volume = {154},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_154_2_a20/}
}
K. P. Stanyukovich. Lagrangian of a continuous medium in the Riemannian space. Doklady Akademii Nauk, Tome 154 (1964) no. 2, pp. 313-316. http://geodesic.mathdoc.fr/item/DAN_1964_154_2_a20/